| Catalog Number |
2112532 |
| Medical Device Problem Code |
Contamination /Decontamination Problem (2895)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/26/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number: (b)(4).The investigation is ongoing at this time.A follow-up will be submitted when the investigation results become available.
Event or Problem Description
As reported by the user facility: event 5.Brief inquiry description: 10 3l apex final containers lot: 24l04 - black specs inside the chambers - out of box failure - disposable return.Issue(s) reported: (b)(6) reported that she received 2 packages of 3l final containers where there are black specs inside the containers.
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).Event 5.A total of ten (10) samples were submitted to the manufacturer for evaluation.Through visual examination, two units with a small dark dot on the spike port were observed.The reported defect was observed.These dots are embedded in the connector material or tubing and are not visible at 50 cm as required by internal procedure for visual inspection.As per the shape and aspect of these dots, they are comparable with burnish material, resulting from the molding process.The presence of these dots does not jeopardize the functionality of the product; the defect is considered aesthetic.A review of the device history record (dhr) was performed for the reported lot number and no abnormalities or nonconformances were noted during the in process or final product inspection.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.